Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 2, pp 239–240 | Cite as

Periodic solutions of quasilinear autonomous systems with time-lag

  • I. G. Kozubovskaya
  • D. I. Martynyuk
Brief Communications
  • 18 Downloads

Keywords

Periodic Solution Autonomous System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Literature cited

  1. 1.
    D. I. Martynyuk and A. M. Samoilenko, “Periodic solutions of nonlinear systems with time-lag,” in: Mathematical Physics [in Russian], “Naukova Dumka,” Kiev (1967).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • I. G. Kozubovskaya
    • 1
  • D. I. Martynyuk
    • 1
  1. 1.Mathematics Institute of the Academy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations